| Model Number |
CAR-170-C |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Hypersensitivity/Allergic reaction (1907); Low Blood Pressure/ Hypotension (1914); Vomiting (2144)
| Date of Event |
05/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record (dhr) was conducted which confirmed that the product met all quality criteria and manufacturing specifications prior to release.There is no information to indicate that a malfunction occurred.Allergic or adverse reactions are known risks of hemodialysis.The nxstage user guide and instructions for use include allergic reaction as a potential risk associated with dialysis therapy and also include warnings to monitor for potential allergic reactions.Biocompatibility of the device has been established.
Event or Problem Description
A report was received on (b)(6) 2023 from the home therapy nurse (htn) of a 68-year-old female patient with a medical history including diabetes and end stage renal disease, who stated the patient experienced low blood pressure (nos), headache and vomited once during a hemodialysis treatment on (b)(6) 2023.A saline bolus was given.There is no report of medical intervention being required.Additional information was received on (b)(6) 2023 from the home therapy nurse (htn) stating that the patient''s low blood pressure led to the headache.Per the htn, the patient did not require medical intervention, recovered without sequelae and continues to treat with the nxstage system.